# SDR SWIA201436715

- Difficulty date: March 1, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 29,450 hours, 24,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS FLAKED PAINT AND SURFACE CORROSION.  C-CHECK, REMOVED CORRODED SERVICE DOOR SILL AND INSTALLED NEW SILL, PN 601R38303-253 IAW SRM.
